# SDR SIMA20170115005

- Difficulty date: January 15, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 1,376 hours, 1,020 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DESCENDING THRU 1000 FT, STEERING FAIL MSG ON EICAS. RESET STEERING AFTER LANDING, SECOND OCCURRENCE OF TODAY. NOTIFIED MOC. PERFORMED QRH PROCEDURES FOR STEER FAIL MESSAGES. NO MESSAGES ON EICAS, ALSO PERFORMED FIM TASK 32-53-00-810-806-A. ALL OPS CK GOOD.  A/C OK FOR SERVICE.
